# SDR CALA2021041600486

- Difficulty date: April 16, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,403 hours, 25,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frms 56-64 S40r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN AT STRINGER 40R BETWEEN FR56 AND FR64 IS BULGING/DIMPLING AT FASTENER HEADS DUE TO CORROSION FROM MATING SURFACES OF INTERNALLY CORRODED AREAS. PHOTO IS ATTACHED TO ADD VISUAL CONTEXT. NO EVIDENCE THAT THE BELLY SKIN IS CORRODED. ALL OTHER FASTENER HEADS SHOW NO SIGNS OF CRACKS OR ANY OBVIOUS DAMAGE. THE SKIN DOES NOT SHOW SIGNS OF CRACKING OR ANY OBVIOUS DAMAGE. STRINGER HAS NO SIGNS OF CRACKING OR ANY OTHER OBVIOUS SIGNS OF ANY DAMAGE OUTSIDE OF SURFACE CORROSION PRODUCING THE WHITE POWDER AND FLAKING PAINT. WHITE POWDER AND FLAKING PAINT. SIGNS OF ANY DAMAGE OUTSIDE OF SURFACE CORROSION PRODUCING THE DAMAGE. STRINGER HAS NO SIGNS OF CRACKING OR ANY OTHER OBVIOUS DAMAGE. THE SKIN DOES NOT SHOW SIGNS OF CRACKING OR ANY OBVIOUS ALL OTHER FASTENER HEADS SHOW NO SIGNS OF CRACKS OR ANY OBVIOUS PHOTOS OF CLEANED UP AREAS LOCKED FOR MAINTENANCE FERRY. UNLOCKED FOR TECH SIGN OFF. REMOVED CORRODED STRINGER 40R FROM FR 56 TO FR 64 SEE LP 6129586. BLENDED OUT LIGHT CORROSION FROM SKIN. BLEND OUT CHECKED PER SRM 53-41-11-283-001 WITHIN LIMITS. GREATEST BLENDOUT LOCATED FR 58+2 REMAINING THICKNESS .059 ITHIN LIMITS. PERFORMED THICKNESS CHECK REF NTM 51-10-04-270-802 FOUND TO BE W
